# SDR DALA2024032803898

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 58,817 hours, 26,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 350-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 CRACKED STABILIZATION STRAP AT BTW STA 350, 370 AND 400 LBL 25 AT E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00084: STABILIZATION STRAP AT BTW STA 350, 370 AND 400 LBL 25 AT E/E COMPARTMENT. (E/E) WAS REPAIRED PER B757- 200 SRM. (0265780)
